uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Boundary value problems and duality between $L^p$ Dirichlet and regularity problems for second order parabolic systems in non-cylindrical domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2006 (English)In: Collectanea Mathematica (Universitat de Barcelona), ISSN 0010-0757, E-ISSN 2038-4815, Vol. 57, 93-119 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 57, 93-119 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-163396OAI: oai:DiVA.org:uu-163396DiVA: diva2:463843
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2017-12-08

Open Access in DiVA

No full text

Authority records BETA

Nyström, Kaj

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Collectanea Mathematica (Universitat de Barcelona)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 410 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf